# SDR QMLA2015101015095

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N332AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4658
- Aircraft time: 2,334 hours, 6,970 cycles
- System (JASC): 2420 · AC Generation System
- Part: Knob
- Part number: 430035150111
- Condition: Inoperative
- Location: Cockpit
- Component: 30a Panel
- Component part number: 350A6125310151
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: K

## Discrepancy

DEPARTED BASE, APPROX 5 NM FROM HOSPITAL NOTICED THAT THE BACK LIGHTING FOR ALL THE INSTRUMENTS WAS DIMMING.  TRIED TO INCREASE THE LIGHTING BUT WAS UNABLE.  THE NEXT THING TO HAPPEN WAS THE RADAR ALT. WAS INDICATING 0 FEET & WARNING LIGHT ILLUMINATING, WAS AIDED FLIGHT NVG'S.  LOOKED BOTH OUTSIDE & AT THE BACKUP ALT & NOTED AT 3300+ FEET WELL ABOVE THE 1884 REQUIRED FOR THE EN-ROUTE ATL NEEDED TO AVOID ALL OBSTACLES.  THE NR 2 GPS WENT OFF LINE FOLLOWED BY THE GYRO'S SHUTDOWN, SHORTLY AFTER THE NR 1 GPS SHUTDOWN & THE VEMD & THE REST OF THE ACFT LIGHTS.  DURING THE ENTIRE TIME THERE WAS NO CAUTION WARNING PANEL LIGHT TO SHOW THAT THERE WAS ANY MALFUNCTION, GENE, WARNING.  LANDED SAFELY AT THE HOSPITAL HELO-PAD, DURING SHUTDOWN WAS UNABLE TO PLACE THE THROTTLE INTO THE IDLE POSITION BEFORE SHUTDOWN.
